Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 75, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 12, 2014, 11:45 PM CDT for Grenada County, Leflore County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2014, 11:45 PM CDT (04:45 UTC)
- Expired
- Jun 13, 2014, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grenada County, MS, Leflore County, MS
The radar
The Columbus AFB radar (KGWX), 152 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:00 AM CDT | FLASH FLOOD | Grenada, MS | A FEW STREETS WERE FLOODED IN THE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
074
WGUS54 KJAN 130445
FFWJAN
MSC043-083-130745-
/O.NEW.KJAN.FF.W.0075.140613T0445Z-140613T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1145 PM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF GRENADA...
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 245 AM CDT
* AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF AN INCH...HAVE OCCURRED IN
THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GORE
SPRINGS...BEW SPRINGS AND HOLCOMB
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3387 8976 3386 8950 3368 8951 3368 9012
3366 9010 3365 9016 3373 9017 3373 9014
3378 9014 3379 9017 3379 9014 3382 9013
3383 8994 3390 8992 3390 8977
$$
MMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 10:01 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 12, 10:01 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1001 PM CDT THU JUN 12 2014 .UPDATE... UPPER LEVEL S/WV TO THE N IS GENERATING SOME SHOWERS AND STORMS THAT ARE PROGRESSING TOWARDS THE AREA. THE ATMOSPHERE IS SLIGHTLY CAPPED...PER 00Z KJAN SOUNDING...AND BEGINNING TO DECOUPLE SO OVERALL WILL BE SLIGHTLY TOUGHER TO HAVE SURFACE BASED STORMS. HOWEVER...THE LINE OF STORMS N OF THE AREA LOOKS TO HAVE A SURFACE BOUNDARY THAT IF IT MAKES IT INTO THE AREA...A DESTABILIZED AIR MASS...20-25KTS EFFECTIVE BULK SHEAR AND SURFACE DEWPOINTS IN THE LOW/MID 70S WILL BE FAVORABLE FOR SEVERE STORMS. ALSO WILL HAVE TO WATCH DUE TO SLOW E/SE MOVEMENT OF STORMS FOR SOME FLASH FLOODING POTENTIAL. THUS...WILL MONITOR RADAR TRENDS BUT KEPT SEVERE POTENTIAL IN THE HWO AND GRAPHICS FOR NOW. LOWS TONIGHT WENT NEAR MAV GUIDANCE DUE TO SLOWER MOVEMENT INTO THE AREA...EXCEPT IN THE NW WHERE BETTER LIFT IS AIDING IN MORE STORMS AND CLOUD DEVELOPMENT. BUMPED UP THE LOWS IN THE NW SLIGHTLY. ADJUSTED POPS SLOWER INTO THE AREA BASED ON RUC GUIDANCE AS BETTER LIFT MOVES INTO THE AREA. INCREASED QPF SLIGHTLY BETWEEN 06-12Z DUE TO SLOWER MOVEMENT TO THE S. THUS KEPT HIGHEST POPS AFTER 06Z. ADJUSTED HOURLY TEMPS/DEWPOINT/SKY GRIDS TO CURRENT TRENDS. /DC/ && .AVIATION...WILL NEED WATCH CONVECTION PULLING SE OUT OF N MS FOR SOME IMPACT TO TAFS AFTER 06Z. MOST IMMEDIATE IMPACT LOOKS TO BE NEAR KGTR. FOR THE MOMENT HAVE VFR CONDITIONS UNTIL 10Z WHEN SOME MVFR VISIBILITIES IN FOG WILL OCCUR AT MOST TAF SITES. VFR CONDITIONS ONCE AGAIN AFTER 14Z. /26/ && .PREV DISCUSSION... /ISSUED 327 PM CDT THU JUN 12 2014/ SHORT TERM...TONIGHT THROUGH SUNDAY...MOST OF THE SHORT TERM LOOKS RELATIVELY QUIET EXCEPT FOR TONIGHT. THE GLOBAL MODELS INDICATE THAT A STRONG SHORT WAVE AND ASSOCIATED SURFACE BOUNDARY WILL MOVE THROUGH THE ARKLAMISS TONIGHT INTO FRIDAY MORNING. ALTHOUGH MOISTURE IS VERY LIMITED THIS AFTERNOON WITH PWATS AROUND AN INCH ACROSS MUCH OF THE AREA...MOISTURE WILL BEGIN TO INCREASE THIS EVENING WITH PWATS CLIMBING TO 1.6-1.7 INCHES BY MIDNIGHT. HI-RES MODELS INDICATE SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE NORTHWEST OF THE AREA THIS EVENING AND MOVE ACROSS THE AREA OVERNIGHT. THE BEST INSTABILITY WILL REMAIN OVER THE WESTERN PORTIONS OF THE AREA WITH ML CAPES OF 800-1000 J/KG ALONG WITH LAPSE RATES OF 6.5-7.0 C/KM. THERE WILL BE A LIMITED POTENTIAL FOR STRONG TO SEVERE STORMS MAINLY WEST OF I-55 AND THIS WILL BE HIGHLIGHTED IN THE GRAPHICAST AND HWO. MOST OF THE ACTIVITY WILL SHIFT EAST OF THE AREA BY FRIDAY MORNING WITH MUCH DRIER AIR MOVING IN BEHIND THE BOUNDARY. PWATS WILL FALL TO AROUND 1.2 INCHES OR LESS OVER MOST OF THE AREA BY FRIDAY AFTERNOON...BUT SOME THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVER THE EASTERN AND SOUTHERN PORTIONS OF THE AREA FRIDAY AFTERNOON AND EVENING WHERE THE BEST MOISTURE AND INSTABILITY REMAINS. BOTH THE GFS/ECMWF ARE IN PRETTY GOOD AGREEMENT ON UPPER RIDGING AND DRIER AIR MOVING INTO THE ARKLAMISS OVER THE WEEKEND WITH ONLY SOME ISOLATED THUNDERSTORM ACTIVITY POSSIBLE IN THE FAR SOUTHERN PORTIONS OF THE AREA. RAISED WELL ABOVE POP GUIDANCE TONIGHT LEANING TOWARDS THE WETTER ECMWF...BUT STUCK PRETTY CLOSE TO GUIDANCE ON FRIDAY. ALSO STUCK CLOSE TO MAV TEMPERATURE GUIDANCE THROUGH THE PERIOD. DID NOT MAKE ANY CHANGES TO THE FORECAST PAST SUNDAY...SO WILL ATTACH THE PREVIOUS LONG TERM FORECAST BELOW. /15/ PREVIOUS LONG TERM...FOR MON/TUES, THE ARKLAMISS WILL BE SANDWICHED BETWEEN THE MIDLEVEL WEAKNESS OVER GA AND SERIES OF IMPULSES TRAVERSING ALONG A STALLED OUT SW/NE ORIENTED FRONT OVER THE MID MS VALLEY ATTACHED TO DEEPER TROUGHING ACROSS GREAT LAKES. DESPITE THE LOW-MID LEVEL RIDGING OVER THE REGION...ENOUGH INSTABILITY SHOULD BE ABLE TO OVERCOME SUPPRESSION AND AID IN MORE DIURNAL ACTIVITY. FORECAST CONFIDENCE DECREASES WED/THURS WITH QUITE VARYING SOLUTIONS DEPICTED BETWEEN GFS/EC ON SE CONUS RIDGE EVOLUTION. EC KEEPS RIDGE INTACT FOR MOST PART OPPOSED TO GFS PROGRESSING A TROUGH THROUGH THE MID VALLEY WITH A FAIRLY SIGNIFICANT FRONT ATTACHED. FEW GFS ENSEMBLE MEMBERS SUPPORT THE STRENGTH OF THE EC RIDGE BUT GFS ENSEMBLE MEAN IS SLOWER THEN ITS DETERMINISTIC RUN ON TROUGH/FRONT PASSAGE LATE IN THE WEEK. HAVE FAVORED TOWARDS THE ENSEMBLE MEAN THIS PACKAGE IN THE FAR TERM. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 67 89 / 44 19 9 6 MERIDIAN 67 89 65 90 / 44 35 10 6 VICKSBURG 68 87 64 89 / 47 12 6 5 HATTIESBURG 68 92 67 92 / 43 33 10 15 NATCHEZ 70 87 66 87 / 48 21 6 15 GREENVILLE 69 84 64 88 / 48 9 7 6 GREENWOOD 68 84 63 89 / 48 16 8 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/26/15/ALLEN
Hazardous weather outlook, Jun 12, 2:49 PM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT THU JUN 12 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-059-060- 132000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-JEFFERSON-ADAMS- 249 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF FAR WESTERN MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT FLOODING RISK...LIMITED TIMING...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PUSH INTO THESE AREAS THIS EVENING. SOME STORMS COULD BE SEVERE WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. IN ADDITION...THE POTENTIAL FOR LOCALLY HEAVY RAINFALL OF A FEW INCHES IN A FEW HOURS TIME WILL MAKE ISOLATED INCIDENTS OF FLASH FLOODING POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ019-025>027-035-036-041-042-047-048-053-054-061-062-132000- SUNFLOWER-LEFLORE-GRENADA-CARROLL-HUMPHREYS-HOLMES-SHARKEY-YAZOO- WARREN-HINDS-CLAIBORNE-COPIAH-FRANKLIN MS-LINCOLN- 249 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PUSH INTO THESE AREAS LATER THIS EVENING. SOME STORMS COULD BE SEVERE WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ028>033-037>039-043>046-049>052-055>058-063>066-072>074-132000- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 249 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTHERN AND EASTERN MISSISSIPPI MAINLY EAST OF THE INTERSTATE FIFTY-FIVE CORRIDOR. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 12, 10:39 PM CDT, 1 hour 6 minutes before
MSZ018-019-130425-
SUNFLOWER MS-BOLIVAR MS-
1039 PM CDT THU JUN 12 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1039 PM CDT THU JUN 12 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 25 MILES NORTHWEST
OF DEESON TO 19 MILES NORTHEAST OF ROME AT 1039 PM CDT...MOVING
SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3399 9065 3398 9044 3385 9044 3383 9045
3383 9107 3387 9108 3393 9102 3397 9110
3400 9101 3396 9098 3402 9099 3403 9090
3409 9088 3412 9096 3412 9095 3413 9066
TIME...MOT...LOC 0339Z 295DEG 31KT 3429 9112 3415 9022
GRGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:39 PM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 12, 11:50 PM CDT | Special Weather Statement | JAN | Lowndes | 45 min |
| Jun 13, 12:23 AM CDT | Special Weather Statement | JAN | Carroll | 32 min |
| Jun 13, 12:24 AM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jun 13, 12:48 AM CDT | Special Weather Statement | JAN | Warren | 62 min |
| Jun 13, 1:10 AM CDT | Special Weather Statement | JAN | Noxubee | 60 min |
| Jun 13, 1:20 AM CDT | Special Weather Statement | JAN | Choctaw, Winston | 60 min |
| Jun 13, 2:58 AM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Jun 13, 3:42 AM CDT | Special Weather Statement | JAN | Lawrence | 28 min |
| Jun 13, 4:40 PM CDT | Special Weather Statement | JAN | Jasper | 45 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.